Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 22, NWS Fort Worth, TX

April 7, 200638 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 7, 2006, 3:16 AM CDT for 38 counties in Texas. It took effect at Apr 7, 2006, 11:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2006, 3:16 AM CDT (08:16 UTC)
In effect from
Apr 7, 2006, 11:00 AM CDT
Expired
Apr 8, 2006, 4:00 AM CDT
In force
17 hr
Issued by
NWS Fort Worth, TX
All 38 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 4 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2082 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2082 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 070816
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
316 AM CDT FRI APR 7 2006

...A WIND ADVISORY IS IN EFFECT FOR THE NORTHWEST HALF OF NORTH
TEXAS FROM 11 AM THIS MORNING UNTIL 7 PM THIS EVENING...

.GUSTY WEST WINDS WILL DEVELOP OVER NORTH TEXAS THIS MORNING AS A
LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS SLIPS SOUTHEAST.
WINDS WILL GRADUALLY TURN TO THE NORTH LATE THIS AFTERNOON...THEN
DECREASE IN SPEED THIS EVENING AS AN ASSOCIATED COLD FRONT MOVES
THROUGH NORTH TEXAS.

TXZ091>094-100>104-115>120-129>133-141>144-071715-
/O.NEW.KFWD.WI.Y.0022.060407T1600Z-060408T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS
316 AM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

BY LATE MORNING...WEST WINDS WILL INCREASE TO SPEEDS BETWEEN 20 AND 30
MPH...WITH HIGHER GUSTS...OVER THE ADVISORY AREA. DURING THE 
AFTERNOON...THE WIND WILL GRADUALLY TURN TO THE NORTHWEST...THEN
MORE TO THE NORTH BY THIS EVENING. WIND SPEEDS WILL DECREASE TO 10
TO 20 MPH AFTER SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS74 KFWD 071659 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 AM CDT FRI APR 7 2006

...A WIND ADVISORY IS IN EFFECT FOR THE NORTHWEST HALF OF NORTH
TEXAS UNTIL 7 PM THIS EVENING...

.STRONG GUSTY WEST WINDS ARE EXPECTED THIS AFTERNOON AS AN INTENSE LOW
PRESSURE SYSTEM MOVES THROUGH THE CENTRAL PLAINS.  

TXZ091>094-100>104-115>120-129>133-141>144-080000-
/O.CON.KFWD.WI.Y.0022.000000T0000Z-060408T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS
1159 AM CDT FRI APR 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG AND GUSTY WEST WINDS WILL PREVAIL ACROSS THE ADVISORY AREA
THIS AFTERNOON AND EARLY EVENING. WIND SPEEDS OF 20 TO 30 MPH
WITH HIGHER GUSTS OF 35 TO 40 MPH ARE EXPECTED. SURFACE WINDS
WILL BE SLOW TO DECREASE THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KFWD 072047
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT FRI APR 7 2006

...A WIND ADVISORY IS IN EFFECT FOR THE NORTHWEST HALF OF NORTH
TEXAS UNTIL MIDNIGHT...

.STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED THROUGH THE
EVENING AS AN INTENSE LOW PRESSURE SYSTEM MOVES THROUGH THE
CENTRAL PLAINS.

TXZ091>094-100>104-115>120-129>133-141>144-080500-
/O.EXT.KFWD.WI.Y.0022.000000T0000Z-060408T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS
347 PM CDT FRI APR 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

STRONG AND GUSTY NORTHWEST WINDS WILL PREVAIL ACROSS THE ADVISORY
AREA THIS EVENING. WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 35
MPH ARE EXPECTED. WIND SPEEDS WILL SLOWLY DECREASE OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KFWD 072308
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
608 PM CDT FRI APR 7 2006

...A WIND ADVISORY IS IN EFFECT FOR ALL BUT THE EXTREME SOUTHEAST
PART OF NORTH TEXAS UNTIL MIDNIGHT...

.STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED THROUGH THE
EVENING AS A STRONG COLD FRONT MOVES THROUGH NORTH TEXAS.

TXZ095-105>107-121>123-134-145-146-156>159-080500-
/O.EXA.KFWD.WI.Y.0022.000000T0000Z-060408T0500Z/
LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-ELLIS-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE...
COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
608 PM CDT FRI APR 7 2006

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT TONIGHT.

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND PRODUCE
NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH RIGHT
BEHIND THE FRONT. WINDS SHOULD SUBSIDE SLIGHTLY BY MIDNIGHT. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

TXZ091>094-100>104-115>120-129>133-141>144-080500-
/O.CON.KFWD.WI.Y.0022.000000T0000Z-060408T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS
608 PM CDT FRI APR 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

STRONG AND GUSTY NORTHWEST WINDS WILL PREVAIL ACROSS THE AREA THIS
EVENING. WIND SPEEDS OF 20 TO 30 MPH...WITH GUSTS UP TO 50 MPH
IMMEDIATELY BEHIND THE FRONT ARE EXPECTED. WIND SPEEDS WILL SLOWLY
DECREASE OVERNIGHT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$
000 
WWUS74 KFWD 080419
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CDT FRI APR 7 2006

...A WIND ADVISORY IS IN EFFECT FOR ALL BUT THE EXTREME SOUTHEAST
PART OF NORTH TEXAS UNTIL 4 AM...

.STRONG AND GUSTY NORTHWEST WINDS ARE EXPECTED THROUGH EARLY
SATURDAY MORNING BEHIND THE COLD FRONT.

TXZ091>095-100>107-115>123-129>134-141>146-156>159-080900-
/O.EXT.KFWD.WI.Y.0022.000000T0000Z-060408T0900Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1119 PM CDT FRI APR 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY...

THE WIND ADVISORY HAS BEEN EXTENDED THROUGH 4 AM SATURDAY. STRONG
NORTHWEST WINDS OF 20 TO 30 MPH CONTINUE ACROSS MUCH OF NORTH
TEXAS IN THE WAKE OF A STRONG COLD FRONT. GUSTS TO 45 MPH WILL BE
POSSIBLE THROUGH 4 AM. WINDS SHOULD GRADUALLY DIMINISH DURING THE
EARLY MORNING HOURS ON SATURDAY. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KFWD 080840
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
340 AM CDT SAT APR 8 2006

...WIND ADVISORY TO EXPIRE AT 400 AM CDT...

.GUSTY NORTH AND NORTHWEST WINDS ARE GRADUALLY DECREASING IN SPEED
THIS MORNING....A TREND THAT WILL CONTINUE THROUGH THE DAY. WHILE
WIND SPEEDS WILL REMAIN BELOW WIND ADVISORY CRITERIA...THEY WILL
BE IN THE 15 TO 25 MPH RANGE FOR MOST OF THE DAY...EASING LATE
THIS AFTERNOON.

TXZ091>095-100>107-115>123-129>134-141>146-156>159-080945-
/O.EXP.KFWD.WI.Y.0022.000000T0000Z-060408T0900Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
340 AM CDT SAT APR 8 2006

...WIND ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...
 
WHILE WIND SPEEDS WILL REMAIN BELOW WIND ADVISORY CRITERIA...THEY
WILL BE IN THE 15 TO 25 MPH RANGE FOR MOST OF THE DAY...EASING
LATE THIS AFTERNOON. UNTIL THEN...MOTORISTS AND BOATERS ARE URGED
TO CONTINUE TO USE CAUTION UNDER THESE WINDY CONDITIONS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 7, 3:05 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 7, 3:05 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CDT FRI APR 7 2006

.DISCUSSION...
SURFACE AND H5 LOW ACROSS ACROSS NE/KS WILL WORK SLOWLY SE THE
NEXT 24 TO 36 HOURS. THIS WILL ALLOW A MODIFYING CP COLD FRONT TO
MOVE ACROSS N TEXAS LATE THIS AFTERNOON AND THIS EVENING. UNTIL
THEN...WINDS WILL BE QUITE BREEZY...ESPECIALLY THIS AFTERNOON AS
STRONGER WINDS MIX DOWN FROM ABOVE THE SURFACE. WL GO WITH A WIND
ADVISORY FOR ABOUT THE NW HALF OF N TEXAS. WEEKEND STILL LOOKS
QUITE NICE...WITH LOWS IN THE 40S AND HIGHS IN THE 60S AND 70S. H5
RIDGE WILL WORK ACROSS THE CENTRAL PLAINS MONDAY...BEFORE A WEAKER
H5 TROUGH BRINGS A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS TO NRN
SECTIONS ON TUE. AFTER THAT...RAIN CHANCES WILL BE QUITE SLIM AS
H5 RIDGE BECOMES MORE ESTABLISHED ACROSS THE CENTRAL PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  47  68  46 /   0   0   0   0
WACO, TX              82  49  70  48 /   0   0   0   0
PARIS, TX             80  47  65  43 /  10  10  10   0
DENTON, TX            81  47  66  46 /   0   0   0   0
MCKINNEY, TX          79  48  66  45 /   0  10  10   0
DALLAS, TX            80  48  68  46 /   0  10  10   0
TERRELL, TX           80  46  66  45 /  10  10  10   0
CORSICANA, TX         80  49  69  46 /   0   0   0   0
TEMPLE, TX            84  50  71  48 /   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM FRIDAY TO 7 PM FRIDAY FOR TXZ091-TXZ092-
TXZ093-TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-TXZ116-
TXZ117-TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-
TXZ141-TXZ142-TXZ143-TXZ144.

&&

/
Hazardous weather outlook, Apr 6, 11:30 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 PM CDT THU APR 6 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1130 PM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE...GENERALLY ALONG AND
EAST OF INTERSTATE 35 OVERNIGHT.  CLOUD TO GROUND LIGHTNING WILL BE
THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE NORTHWEST HALF OF
NORTH TEXAS NEXT TUESDAY...AND EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE REMAINDER OF THE
NIGHT.

92

In the hours before

Special weather statement, Apr 6, 9:37 PM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
937 PM CDT THU APR 6 2006

TXZ160-161-070300-

FALLS-LIMESTONE-
937 PM CDT THU APR 6 2006

...SIGNIFICANT WEATHER UPDATE...

AT 937 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF MARLIN...MOVING EAST AT 50
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK.

PEA SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
Special weather statement, Apr 6, 10:47 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT THU APR 6 2006

TXZ121>123-070415-

KAUFMAN-RAINS-VAN ZANDT-
1047 PM CDT THU APR 6 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1047 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WILLS POINT...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...EMORY...WILLS
POINT AND LAKE TAWAKONI STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
Special weather statement, Apr 6, 11:09 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT THU APR 6 2006

TXZ123-070445-

RAINS-
1109 PM CDT THU APR 6 2006

...SIGNIFICANT WEATHER UPDATE...

AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 4 MILES
NORTHWEST OF FORNEY...MOVING EAST-NORTHEAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EMORY.

CLOUD TO GROUND LIGHTNING AND PEA-SIZED HAIL CAN BE EXPECTED FROM
THIS STORM.

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:39 PM CDTSevere Thunderstorm WarningFWDBell51 min

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.